"A Characterization of Semilinear Surjective Operators and Applications to Control Problems"
written by Edgar Iturriaga, Hugo Leiva,
published by Applied Mathematics, Vol.1 No.4, 2010
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Controllability of non-autonomous nonlinear differential system with non-instantaneous impulses
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A Matematicas, 2017
[2] Análisis de la Controlabilidad de Sistemas Descriptores Semi-Lineales
[3] Rothe's fixed point theorem and controllability of semilinear nonautonomous systems
Systems & Control Letters, 2014
[4] Controllability of Semilinear Impulsive Nonautonomous Systems
International Journal of Control, 2014
[5] Complete controllability for abstract measure differential systems
International Journal of Robust and Nonlinear …, 2013